King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10912

Title: Dynamics of a non-linear Jaynes-Cummings model
Authors: . Sebawe Abdalla, M
. Ahmed, M. M. A
. Obada, A. -S. F
Keywords: Key words A non-linear Jaynes
-Cummings model
Issue Date: 1990
Publisher: Physica A: Statistical and Theoretical Physics
Citation: Volume 162, Issue 2, 1 January 1990, Pages 215-240
Abstract: A non-linear Jaynes-Cummings model is presented. The atom interacts with two modes non-linearly. One- and multiphoton processes are considered. The Heisenberg equations of motion are solved exactly with detuning present. The evolution operator is calculated for the general case. Different statistical quantities pertaining to either the atom or the fields are computed. Numerical investigations are carried out for the phenomena of collapses and revivals, bunching and antibunching, modes correlation and squeezing for different initial values of the mean number of photons
URI: http://hdl.handle.net/123456789/10912
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
14.docx12.31 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback